2196 publications found

M. J. Álvarez, A. Gasull, R. Prohens.
Uniqueness of limit cycles for complex differential equations with two monomials.
J. Math. Anal. Appl., 518, 126663. 2023. [DOI]
PreprintAbstractPreprint at DDDUAB

A. Arenas, A. Garijo, S. Gómez Jiménez, J. Villadelprat.
A bifurcation analysis of the Microscopic Markov Chain Approach to contact-based epidemic spreading.
Chaos Solitons Fractals, 166, 112921. 2023. [DOI]

M. Barkat, R. Benterki, J. Llibre.
The extended 16th Hilbert problem for a class of discontinuous piecewise differential systems.
Nonlinear Dynam., 111, 1475-1484. 2023. [DOI]

R. Benterki, J. Llibre.
On the limit cycles of discontinuous piecewise linear differential systems formed by centers and separated by irreducible cubic curves III.
Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 30, 35-77. 2023.

F. Braun, J. Llibre.
On the connection between global centers and global injectivity in the plane.
Differ. Equ. Dyn. Syst., . 2023. [DOI]

J. Canela, V. Evdoridou, A. Garijo, X. Jarque.
On the basins of attraction of a one-dimensional family of root finding algorithms: from Newton to Traub.
Math. Z., 303(55), 1-22. 2023. [DOI]

A. Ferragut, A. Gasull, X. Zhang.
Meromorphic first integrals of analytic diffeomorphisms.
J. Math. Anal. Appl., 519, 126796. 2023. [DOI]
PreprintAbstractPreprint at DDDUAB

J. D. García Saldaña, J. Llibre, C. Valls.
On a class of global centers of linear systems with quintic homogeneous nonlinearities.
Dyn. Contin. Discrete Impuls. Syst. Ser A: Math Anal., 30, 135-148. 2023.

A. Garijo, X. Jarque.
Dynamics of the secand map near infinity.
J. Difference Equ. Appl., 28(10), 1334-1347. 2023. [DOI]

A. Gasull, H. Giacomini.
Number of limit cycles for planar systems with invariant algebraic curves.
Qual. Theory Dyn. Syst., 22(2), 44:1-28. 2023. [DOI]

A. Gasull, Y. Zhao.
Existence of at most two limit cycles for some non-autonomous differential equations.
Commun. Pure Appl. Anal., 22(3), 970-982. 2023. [DOI]

J. Ginoux, J. Llibre.
A family of periodic orbits for the extended Hamiltonian system of the Van der Pol oscillator.
J. Geom. Phys., 183, 104705. 2023. [DOI]

D. Juher, D. Rojas, J. Saldaña.
Saddle-node bifurcation of limit cycles in an epidemic model with two levels of awareness.
Phys. D, 448, 133714. 2023. [DOI]

J. Llibre, C. Pantazi.
Global phase portraits of the quadratic systems having a singular and irreducible invariant curve of degree 3.
Internat. J. Bifur. Chaos Appl. Sci. Engrg., 33(1), 2350003. 2023. [DOI]

J. Llibre, C. Valls.
Global phase portraits of the generalized van der Pol systems.
Bull. Sci. Math., 182, 103213. 2023. [DOI]

J. Llibre, C. Valls.
Characterization of the Kukles polynomial differential systems having an invariant algebraic curve.
Bull. Sci. Math., 182, 103224. 2023. [DOI]

Ll. Alsedà, D. Juher, F. Mañosas.
Forward triplets and topological entropy on trees.
Discrete Contin. Dyn. Syst., 42(2), 623-641. 2022. [DOI]
PreprintAbstractPreprint at DDDUAB

M. Álvarez-Ramírez, A. Gasull, J. Llibre.
On the equilateral pentagonal central configurations.
Commun. Nonlinear Sci. Numer. Simul., 112, 106511:1-12. 2022. [DOI]
PreprintAbstractFull PDFPreprint at DDDUAB

A. M. Benini, V. Evdoridou, N. Fagella, P. J. Rippon, G. M. Stallard.
Classifying simply connected wandering domains.
Math. Ann., 383, 1127-1178. 2022. [DOI] (Open Acces)
PreprintAbstractPreprint at DDDUAB

D. d. C. Braga, J. Llibre, L. F. Mello.
Transcritical bifurcation at infinity in planar piecewise polynomial differential systems with two zones.
Dyn. Syst., 37(4), 578-602. 2022. [DOI]